Brownian Continuity Modulus Via Series Expansions

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Beginning with the series representation in terms of Haar functions, we give a simplified proof of the Lévy modulus of continuity for standard Brownian motion.

Original languageEnglish (US)
Pages (from-to)261-266
Number of pages6
JournalJournal of Theoretical Probability
Volume14
Issue number1
DOIs
StatePublished - Dec 1 2001

Keywords

  • Brownian motion
  • Haar series representation
  • Lévy modulus of continuity

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Fingerprint Dive into the research topics of 'Brownian Continuity Modulus Via Series Expansions'. Together they form a unique fingerprint.

Cite this